Although the CDC says they’re investigating the startling cases of heart inflammation in teens and young adults, I highly doubt they’re taking this seriously.
Another disturbing story has come out following one of the experimental COVID-19 jabs.
A 17-year-old in Pennsylvania was rushed to the hospital after feeling shortness of breath and tightness in his chest.
The symptoms occurred hours after receiving the 2nd dose of the Pfizer experimental jab.
Here’s the latest:
— WITSNEWS (@witsnewsdotcom) June 1, 2021
— The Resistance 1776 (@TR76News) June 1, 2021
This didn't age well. Your first definitive statement. Poof gone
17-Year-Old Suffers Rare Heart Condition Following Pfizer Jab, CDC Investigating..aka inflammation of the heart. https://t.co/2YcIAj6wJb
— Davaf2000 (@franklion2014) June 1, 2021
17 Year Old Rushed to Hospital Hours After Receiving Second Covid-19 Vaccine Shot Diagnosed with Myocarditis Heart Inflammation Condition pic.twitter.com/wLBLfKgqIp
— Dowop Robinson (@dowop_robinson) June 1, 2021
It’s heartbreaking for me to witness these accounts in teens or young adults who are fully healthy and have no business receiving this experimental jab.
If we had a legitimate health agency that cared about the public, they would halt this vaccine campaign outright.
Not slowly trudge through an “investigation” as millions of other teens and young adults receive the injections.
And for the teens who have these horrific side effects, I can’t fathom why the parents allowed their children to have it.
Alex Franks, 17, was a healthy high school junior who never had any medical issues until a few weeks ago.Just two days after getting his second dose of the Pfizer COVID-19 vaccine, the Washington County teen had trouble breathing.“It was the middle of the night. I was walking upstairs from the basement when I got a sudden constricting feeling in my chest,” Franks said.His parents immediately rushed him to the hospital.
“That’s when things became eye-opening for us because it became much more serious very, very fast,” said Karen Franks.Doctors discovered Alex Franks had inflammation around his heart.According to Franks, the doctors wouldn’t say his condition was directly related to the vaccine, but they were suspicious of it.The Centers for Disease Control and Prevention is currently looking into reports of myocarditis, or heart inflammation, developing in teens and young adults — predominantly young men — after they received a second dose of the COVID-19 vaccine.“It can occur at any age for a number of reasons,” said Dr. John Williams of UPMC Children’s Hospital.According to Williams, most of the cases that have been reported in teens and young adults went away without complications.“We see myocarditis in otherwise healthy children with common viruses. Right now, it’s not clear that these cases are more than what we would normally see,” he said.
Alex Franks, who is feeling much better, still has to go through another MRI to ensure there is no lasting damage.His family still supports others to get the vaccine and wants people to be aware of the risks and possible symptoms.
After being hospitalized, doctors discovered inflammation around Franks’ heart, a condition known as myocarditis.
“Did they say it was related to the vaccine?” a reporter asked Franks.
“They wouldn’t commit to that,” he responded. “But they were suspicious of it.”
The CDC says it’s currently investigating over a dozen cases of children who have experienced heart inflammation after taking either the Pfizer or Moderna Covid vaccine.
“Consider myocarditis and pericarditis in adolescents or young adults with acute chest pain, shortness of breath, or palpitations. In this younger population, coronary events are less likely to be a source of these symptoms,” the federal agency is telling physicians, while at the same time continuing to promote use of the vaccines.
It’s unclear how many children in the US have been affected, however in Israel, health officials are looking at between 3,000 and 6,000 men between ages 16 to 24 who have similarly developed the supposedly rare condition post-vaccination, according to ScienceMag.org.
WKBT reports as many as 18 children in Connecticut alone have been hospitalized for the condition, with one remaining under observation as doctors look into a possible link to the vaccine.
Speaking to News 8000, Dr. Joseph Poterucha, a pediatric doctor from the Mayo Clinic Health system, said he could see why people are concerned.
“Really we’re just seeing very few cases, mostly in older adolescents or young adults,” Poterucha said. “But anytime you hear the word ‘heart’ involved with the vaccine, I can see where that can be very scary.”
Despite the CDC’s investigation, another pediatric doctor, Dr. John Williams of UPMC Children’s Hospital, claimed it’s perfectly common for healthy children to experience myocarditis.
“It can occur at any age for a number of reasons,” Williams claimed. “We see myocarditis in otherwise healthy children with common viruses. Right now, it’s not clear that these cases are more than what we would normally see.”
The federal agency’s investigation comes on the heels of a Canadian virologist’s warning that heart inflammation and blood clots are direct side effects related to the spike proteins contained in the experimental mRNA injections.
“What has been discovered by the scientific community is the spike protein on its own is almost entirely responsible for the damage to the cardiovascular system if it gets into circulation,” Dr. Byram Bridle recently told “On Point with Alex Pierson.”
“Indeed, if you inject the purified spike protein into the blood of research animals, they get all kinds of damage to the cardiovascular system and it can cross the blood-brain barrier and cause damage to the brain,” Dr. Bridle said.